Einstein metrics on tangent bundles of spheres

Dancer, A.S. and Strachan, I.A.B. (2002) Einstein metrics on tangent bundles of spheres. Classical and Quantum Gravity, 19(18), pp. 4663-4670. (doi: 10.1088/0264-9381/19/18/303)

Full text not currently available from Enlighten.

Publisher's URL: http://dx.doi.org/10.1088/0264-9381/19/18/303


We give an elementary treatment of the existence of complete Kähler–Einstein metrics with nonpositive Einstein constant and underlying manifold diffeomorphic to the tangent bundle of the (n + 1)-sphere.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Strachan, Professor Ian
Authors: Dancer, A.S., and Strachan, I.A.B.
Subjects:Q Science > QA Mathematics
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Classical and Quantum Gravity
ISSN (Online):1361-6382
Published Online:28 August 2002

University Staff: Request a correction | Enlighten Editors: Update this record